# SDR N6WA2024050202

- Difficulty date: March 30, 2024
- Submitted: May 2, 2024
- Operation: Air carrier
- Aircraft: N535GJ
- Make and model: Cndair CL6002C11
- Aircraft serial: 10227
- Aircraft time: 42,819 hours, 30,868 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Diaphragm
- Condition: Cracked
- Location: Wng-Bdy Fairing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WING TO FUSE SUPPORT STRUCTURE DIAPHRAGM LBL17.63 BOTTOM CRACKED AT FS910.REPAIRED SUPPORT STRUCTURE DIAPHRAGM IAW EO C550-53MIR-002-O.
